# SDR SIMA20240831002

- Difficulty date: August 31, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N224NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000536
- Aircraft time: 21,988 hours, 14,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Crazed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH#1; RH #2; RH#3 AND LH#1 FWD PHOTOLUMINESCENT LIGHT STRIP'S FADED AND PLASTIC IS CRAZED. COMPLETE: RAR RH#1; RH #2; RH#3 AND LH#1 FWD PHOTOLUMINESCENT LIGHT STRIP IAW AMM 33-50-21, OPERATIONAL TEST GOOD.
